Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18738
Title: Algorithmica: Preface
Authors: Mohring, R
Raman, R
First Published: Jun-2005
Citation: ALGORITHMICA (NEW YORK), 2005, 42 (3-4), pp. 199-201
DOI Link: 10.1007/s00453-005-1164-z
ISSN: 0178-4617
Links: http://hdl.handle.net/2381/18738
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.